advertisement
Question
Posted by: Phindi | 2012/06/05

Cyklokapron Pill - Worried.

Please help, i started my periods on Monday and it was very heavy and cramping, went to see GP yesterday, gave Cyklokapron 500mg pills. Now it looks like my periods stopped completely. Please advise if this is right, he told me it will slow down menses but didn''t mention it will stop completely!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anna Gadek | 2012/06/16

I have fibroids and I had embolization done in January and my poriod started on April 30 nnd I still have it it is light to medium .
I have been taking cyklokapron for a few days,but I have not
noticed any diference in flow.I don''t know what to do.

Reply to Anna Gadek
Posted by: gynaedoc | 2012/06/12

It is fine.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement